MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 40CM CH14

WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 40CM CH14
Model Number 40014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The batch documentation for the affected device has been reviewed and no deviation was found on the released batch.Furthermore, before each batch release a 100% routine visual control of the device package was performed without any remarks.In addition, to the visual control and the batch documentation, witnessed samples from the same lot have been examined and no deviation on the catheter tip was found.At this moment manufacturer concludes that this is an isolated event.
 
Event or Problem Description
This incident occured outside united state.According to the patinet the catheter tip was gnarled and deformed, especially the tip described as needle-sharp.When using the catheter, the patient injured himself so much that he bled.The patient has not made a doctor's visit and has also continued catheterization since the injury occurred on 2024-03-23 as the bleeding was not long-lasting.

Brand Name
LOFRIC
Common Device Name
LOFRIC NELATON 40CM CH14
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
molndal, molndal SE-43-121
SW   SE-43121
MDR Report Key19123071
Report Number3009632672-2024-00002
Device Sequence Number8248927
Product Code EZD
UDI-Device Identifier07333387033730
UDI-Public07333387033730
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number40014
Device Catalogue Number4001400
Device Lot Number648734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite